Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on linear differential systems with measurable coefficients


Author: Russell A. Johnson
Journal: Proc. Amer. Math. Soc. 100 (1987), 491-504
MSC: Primary 34A30; Secondary 34C35, 47B99, 54H20
MathSciNet review: 891153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss several topics having to do with linear differential equations with locally integrable coefficients. These include gap labelling and Cantor spectrum for the random Schrodinger operator, and Coppel's perturbation theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A30, 34C35, 47B99, 54H20

Retrieve articles in all journals with MSC: 34A30, 34C35, 47B99, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0891153-3
PII: S 0002-9939(1987)0891153-3
Keywords: Exponential dichotomy, Cantor spectrum
Article copyright: © Copyright 1987 American Mathematical Society